greenandchic wrote:Am I alone in this? I took my first injection on Friday and I thought I was going to die from the pain - stinging. The stinging is like being stung by a dozen bees. How about acid being poured in a open wound. Its horrible. I guess some people would its no big deal, but I guess its affects everyone differently. The pain is so bad, I get faint - which is not good since I do live alone. I'm only on day four going on five. I took a Vicodin tonight just to take my shot and I DON'T want to do that, but I feel I don't have a choice. OTC drugs haven't helped on days two and three.
Is this what I will have to deal with for the rest of my life?
@Wonderfulworld - I wonder if the cream would help. I dont actually feel the needle, its the actually medicine going into that part of my body that's painful, but I guess it wont hurt to try anyway! I'm not actually that slim - just muscular/fit.
Users browsing this forum: No registered users